# SDR DALA2023113009849

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 26,976 hours, 10,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4426384) DURING SVC CHK, FOUND CABIN LT OVER WING EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK ASSY M1694 PER B737 AMM 33-51 AND WDM 33-51-13.OPS CHK GOOD.
